# SDR A6WA201441277

- Difficulty date: February 27, 2014
- Submitted: March 18, 2014
- Operation: Air carrier
- Aircraft: N430AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7719
- Aircraft time: 26,699 hours, 25,705 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Seal
- Condition: Damaged
- Location: E&E Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS BAY DOOR SEAL IS WORN, TORN & SEAL RETAINER IS BENT& CORRODED.  R & R WITH SERVICEABLE PARTS PN CC670-38662-5, CC670-38663-5, CC670-38674-3 & CC670-38675-3 IAW CRJ 200 SRM 51-40-11 & 51-42-06.
